MathSciNet Relay Station
MathSciNet bibliographic data
MR3231019 60H15 (42B25)
Auscher, Pascal; van Neerven, Jan; Portal, Pierre Conical stochastic maximal $L^p$-regularity for $1\leqslant p<\infty$. Math. Ann. 359 (2014), no. 3-4, 863–889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement